# SDR CA000412015

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: BABDRR
- Condition: Leaking
- Location: M/R Transmission
- Component: Main Rotor Trans
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION INPUT SEAL LEAKING AT 71.6 HOURS SINCE INSTALLATION.   SEAL CHANGED, BUT LEAKING AGAIN AT 101.3 HOURS.  INPUT SEAL WAS FOUND TO BE .003 THOUSANDS OF AN INCH LARGER DIAMETER.
